Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Uncontrolled hypertension

Premium Questions

doctor1 MD

hi I am 50yrs. Presently I am suffering with uncontrolled hypertension . My present medication is ...-103. Pressure increases from mid afternoon and is peak at nightime. Could advise on medication that can assists. ...

doctor1 MD

I am 52yrs old. would have had uncontrolled hypertension . One of my medication is atenonol 50mg. Was told i should stop the atenonol for at least 5 days before a stress echo as this will mask the test ...

doctor1 MD

what should I do when my blood pressure is reaching as high as 200--I am on 25 mgs of Losartan Potassium a day!

doctor1 MD

I am an 82 year old woman with uncontrolled hypertension . I am taking amlodipine (10 mg), losartan ... after taking my medication every morning. It disables me all day. I need to lie down and cannot walk ...

doctor1 MD

averaging 115/80. In October 2013 i was diagnosed with uncontrolled hypertension . This resulted in a slight ...Hi i am 52yrs old. I am on the the following medication: Plendil 10mg, Atenonol 50mg, bezide 2.5mg ...

Public Forum Discussions

doctor1 MD

my blood pressure has been high for over a decade-i take medication for it; usually, with medication, it was nearly always 140 over 80 which was normal for me; however, in the last three weeks, my ...

doctor1 MD

Eralier she used NEBIMAC-H that kept thing sunder control. Now we are not getting that drug. Are there any ...

doctor1 MD

my husband suffers from high blood pressure. 0n medication to control. losing weight and eating right. 3 weeks ago it spiked to 145/160 Doctor doubled his med s 2 weeks ago. Last night his blood ...

doctor1 MD

have tried 6 different medications to no avail and have almost eliminated my salt intake. Please help ...

doctor1 MD

.daily.These medication seem to be ineffective in binging down my pressure. Your advice will be greatly appreciated. ...

doctor1 MD

and today added in a 4th medication. I have also had an eye exam that revealed a bleed in the right eye ...

doctor1 MD

my mother is a hypertensive patient currently taking the hypertension medication. recently her bp has been fluctuating from 140/85 to 220/12 in matter of hours. what tests should she do? the family ...

doctor1 MD

every day. i hav been hospitalised twice within this period before medication experincing shortness ...

doctor1 MD

I am 51years old , hypertensive and diabetic for 10 years.At present on Amaryl,thyronorm,ramipril,amlodepin,nebicard,nurokind-in the morning,gluconorm,ramipril,amlodepin,storvas-at night.My diabetes and hypertension is poorly controlled ...

doctor1 MD

Hi, sir, i m from new delhi a heart patient. I was using metolar exr from last five years but unfortunately this capsue/tablet doesn t effect my after regularly 5 year. Now from last 2 years i was taking betacad 50 mg & i was to control my bp...

Mobile Questions and Answers

doctor1 MD

hi..it could be due to uncontrolled hypertension and anxiety.just take your bp medication regularly.thankyou

doctor1 MD

Hello, Your father has cerebrovascular accident(ie stroke). This has caused hemiplegia(ie. paralysis of one half of the body). It has occurred due to uncontrolled hypertension. So he needs immediate medical attention. Consult a neurologist.

doctor1 MD

Hello. Thanks for the query. It could be uncontrolled hypertension. PLease check your blood pressure. Regards